# SDR USAA2013103100001

- Difficulty date: October 30, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 1,082 hours, 141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE R2 DOOR EXIT SIGN COVER FELL OFF AND WON'T STAY ON.  POPS OFF T/O'S & LANDINGS.  MAINTENANCE REINSTALLED SIGN COVER AS REQUIRED.  OK FOR SERVICE.
